# SDR HALA20241105313

- Difficulty date: November 4, 2024
- Submitted: November 6, 2024
- Operation: Air carrier
- Aircraft: N395HA
- Make and model: Airbus A330-243
- Aircraft serial: 1469
- Aircraft time: 42,767 hours, 6,668 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 40,231 hours, 6,366 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Nicked
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - FOUND #2 ENG BLADE WITH NICK AND ARC BURN ON #13 LEADING EDGE BLADE. REMOVED AND REPLACED #2 ENG #13 LOW COMPRESSOR BLADE PER AMM 72-31-41. OPS CHECK GOOD, NO VIBE. OK FOR SVC.
